The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.
- Hulsemann, K.. 1994. Calanus sinicus Brodsky and C. jashnovi, nom. nov. (Copepoda: Calanoida) of the north-west Pacific Ocean: a comparison, with notes on the integumental pore pattern in Calanus s. str. Invertebrate Taxonomy 8(6):1461-1482.
- WoRMS (2014). Calanus jashnovi Hulsemann, 1994. In: Walter, T.C. & Boxshall, G. (2014). World of Copepods database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=346213
EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.
To request an improvement, please leave a comment on the page. Thank you!